Alert archive / Oklahoma / Red Flag Warnings in 2022
Red Flag Warning 14, NWS Tulsa, OK
NWS Tulsa, OK issued this red flag warning at Oct 12, 2022, 3:21 PM CDT for 17 counties in Oklahoma; 4 counties in Arkansas. It took effect at Oct 13, 2022, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2022, 3:21 PM CDT (20:21 UTC)
- In effect from
- Oct 13, 2022, 12:00 PM CDT
- Expired
- Oct 13, 2022, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
All 21 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 593 m²/s²
- 0-3 km storm-relative helicity
- 608 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
029 WWUS84 KTSA 122021 RFWTSA URGENT - FIRE WEATHER MESSAGE National Weather Service Tulsa OK 321 PM CDT Wed Oct 12 2022 ARZ001-002-010-011-OKZ054>064-067>069-131100- /O.NEW.KTSA.FW.W.0014.221013T1700Z-221014T0100Z/ Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata- Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Wagoner- Cherokee-Adair- 321 PM CDT Wed Oct 12 2022 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT THURSDAY FOR VERY DRY AND WINDY CONDITIONS FOR MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS... The National Weather Service in Tulsa has issued a Red Flag Warning, which is in effect from noon to 8 PM CDT Thursday. * AFFECTED AREA...In Arkansas, Benton, Carroll, Washington, and Madison counties. In Oklahoma, Osage, Washington, Nowata, Craig, Ottawa, Pawnee, Tulsa, Rogers, Mayes, Delaware, Creek, Wagoner, Cherokee, and Adair counties. * WIND...Northwest 10 to 15 mph with gusts to around 30 mph. * HUMIDITY...Afternoon values 15 to 20 percent. * TEMPERATURE...Low to mid 70s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that a dangerous combination of weather conditions and dry vegetation is expected within 24 hours, favoring rapid growth and spread of any wildfires. The primary weather factors include stronger winds, lower humidities, and warmer temperatures. && $$
3 follow-up statements
533 WWUS84 KTSA 130805 RFWTSA URGENT - FIRE WEATHER MESSAGE National Weather Service Tulsa OK 305 AM CDT Thu Oct 13 2022 ARZ019-020-029-OKZ065-066-070>072-131615- /O.NEW.KTSA.FW.A.0005.221014T1700Z-221015T0100Z/ /O.EXA.KTSA.FW.W.0014.221013T1700Z-221014T0100Z/ Crawford-Franklin-Sebastian-Okfuskee-Okmulgee-Muskogee-McIntosh- Sequoyah- 305 AM CDT Thu Oct 13 2022 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR VERY DRY AND WINDY CONDITIONS FOR MUCH OF NORTHEASTERN OKLAHOMA AND NORTHWEST ARKANSAS... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR VERY DRY AND WINDY CONDITIONS FOR MUCH OF NORTHEASTERN OKLAHOMA AND NORTHWEST ARKANSAS... The National Weather Service in Tulsa has issued a Red Flag Warning, which is in effect from noon today to 8 PM CDT this evening. a Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Friday afternoon through Friday evening. * AFFECTED AREA...In Arkansas, Crawford, Franklin, and Sebastian counties. In Oklahoma, Okfuskee, Okmulgee, Muskogee, McIntosh, and Sequoyah counties. * WIND...Northwest 10 to 15 mph with gusts to around 30 mph. * HUMIDITY...Afternoon values 15 to 20 percent. * TEMPERATURE...Low to mid 70s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that a dangerous combination of weather conditions and dry vegetation is expected within 24 hours, favoring rapid growth and spread of any wildfires. The primary weather factors include stronger winds, lower humidities, and warmer temperatures. A fire weather watch means that critical fire weather conditions are forecast to occur. && $$ ARZ001-002-010-011-OKZ054>064-067>069-131615- /O.NEW.KTSA.FW.A.0005.221014T1700Z-221015T0100Z/ /O.CON.KTSA.FW.W.0014.221013T1700Z-221014T0100Z/ Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata- Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Wagoner- Cherokee-Adair- 305 AM CDT Thu Oct 13 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR VERY DRY AND WINDY CONDITIONS FOR MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR VERY DRY AND WINDY CONDITIONS FOR MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS... The National Weather Service in Tulsa has issued a Fire Weather Watch, which is in effect from Friday afternoon through Friday evening. * AFFECTED AREA...In Arkansas, Benton, Carroll, Washington, and Madison counties. In Oklahoma, Osage, Washington, Nowata, Craig, Ottawa, Pawnee, Tulsa, Rogers, Mayes, Delaware, Creek, Wagoner, Cherokee, and Adair counties. * WIND...Northwest 10 to 15 mph with gusts to around 30 mph. * HUMIDITY...Afternoon values 15 to 20 percent. * TEMPERATURE...Low to mid 70s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that a dangerous combination of weather conditions and dry vegetation is expected within 24 hours, favoring rapid growth and spread of any wildfires. The primary weather factors include stronger winds, lower humidities, and warmer temperatures. A fire weather watch means that critical fire weather conditions are forecast to occur. && $$
430 WWUS84 KTSA 131935 RFWTSA URGENT - FIRE WEATHER MESSAGE National Weather Service Tulsa OK 235 PM CDT Thu Oct 13 2022 ARZ001-002-010-011-019-020-029-OKZ054>072-140345- /O.UPG.KTSA.FW.A.0005.221014T1700Z-221015T0100Z/ /O.NEW.KTSA.FW.W.0015.221014T1700Z-221015T0100Z/ /O.CON.KTSA.FW.W.0014.000000T0000Z-221014T0100Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah- 235 PM CDT Thu Oct 13 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR VERY DRY AND WINDY CONDITIONS FOR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT FRIDAY FOR VERY DRY AND WINDY CONDITIONS FOR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.. A Red Flag Warning remains in effect until 8 PM CDT this evening. * AFFECTED AREA... In Arkansas, Benton, Carroll, Washington, Madison, Crawford, Franklin, and Sebastian counties. In Oklahoma, Osage, Washington, Nowata, Craig, Ottawa, Pawnee, Tulsa, Rogers, Mayes, Delaware, Creek, Okfuskee, Okmulgee, Wagoner, Cherokee, Adair, Muskogee, McIntosh, and Sequoyah counties. Winds will diminish this evening as the humidity rises. The potential for dangerous fire spread will decrease after sunset. The National Weather Service in Tulsa has issued a Fire Weather Warning, which is in effect from Friday afternoon through Friday evening. * AFFECTED AREA... In Arkansas, Benton, Carroll, Washington, Madison, Crawford, Franklin, and Sebastian counties. In Oklahoma, Osage, Washington, Nowata, Craig, Ottawa, Pawnee, Tulsa, Rogers, Mayes, Delaware, Creek, Okfuskee, Okmulgee, Wagoner, Cherokee, Adair, Muskogee, McIntosh, and Sequoyah counties. * WIND...Northwest 10 to 15 mph with gusts to around 30 mph. * HUMIDITY...Afternoon values 15 to 20 percent. * TEMPERATURE...Low to mid 70s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that a dangerous combination of weather conditions and dry vegetation is expected within 24 hours, favoring rapid growth and spread of any wildfires. The primary weather factors include stronger winds, lower humidities, and warmer temperatures. && $$
974 WWUS84 KTSA 140058 RFWTSA URGENT - FIRE WEATHER MESSAGE National Weather Service Tulsa OK 758 PM CDT Thu Oct 13 2022 ARZ001-002-010-011-019-020-029-OKZ054>072-141000- /O.EXP.KTSA.FW.W.0014.000000T0000Z-221014T0100Z/ /O.CON.KTSA.FW.W.0015.221014T1700Z-221015T0100Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah- 758 PM CDT Thu Oct 13 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM CDT FRIDAY FOR VERY DRY AND WINDY CONDITIONS FOR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS... The National Weather Service in Tulsa has issued a Red Flag Warning, which is in effect from Friday afternoon through Friday evening. * AFFECTED AREA... In Arkansas, Benton, Carroll, Washington, Madison, Crawford, Franklin, and Sebastian counties. In Oklahoma, Osage, Washington, Nowata, Craig, Ottawa, Pawnee, Tulsa, Rogers, Mayes, Delaware, Creek, Okfuskee, Okmulgee, Wagoner, Cherokee, Adair, Muskogee, McIntosh, and Sequoyah counties. * WIND...West to west-southwest 10 to 15 mph with gusts to around 30 mph. * HUMIDITY...Afternoon values 15 to 25 percent. * TEMPERATURE...Low to mid 80s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that a dangerous combination of weather conditions and dry vegetation is expected within 24 hours, favoring rapid growth and spread of any wildfires. The primary weather factors include stronger winds, lower humidities, and warmer temperatures. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this red flag warning went out at Oct 12, 2:22 PM CDT, 59 minutes earlier.
Area forecast discussion, Oct 12, 2:22 PM CDT, 59 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 222 PM CDT Wed Oct 12 2022 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Rest of this afternoon and tonight) Issued at 222 PM CDT Wed Oct 12 2022 A cold front stretches from near KMLC to near KFSM this afternoon with the drier air lagging behind across northeast Oklahoma. There will be increased fire weather concerns later this afternoon across the portions of northeast Oklahoma where the dry air and northerly winds become established. Fire weather conditions will improve after sunset as temperatures fall and relative humidity values rise. Overnight lows are forecast to be below normal for this time of year as high pressure builds into the area as the aforementioned cold front departs the area. && .LONG TERM... (Thursday through Wednesday) Issued at 222 PM CDT Wed Oct 12 2022 Fire weather will be top of mind on Thursday as a reinforcing cold front paves the way for more dry air to surge into the region. The ongoing drought will provide the foundation for the fire weather potential with northwesterly winds of 10 to 15 mph with gusts of around 30 mph and afternoon relative humidity values of 15 to 20 percent adding to the concerns. A Red Flag Warning may be needed for portions of the area for Thursday afternoon. Will hold off on any headlines for now with uncertainties in the dew point and wind forecasts. Friday will be another day where fire weather is the biggest weather concern across eastern Oklahoma and western Arkansas. Temperatures are forecast to be above normal on Friday as the winds become west-southwesterly in advance of a cold front moving into the central Plains. The uneasonably warm temperatures will combine with afternoon relative humidity values of 20 to 30 percent and the west-southwesterly breeze to increase the fire weather danger. As we move into Saturday, a cold front will settle into the area from the north with scattered showers and storms developing in the vicinity of the boundary Saturday afternoon and continuing into Sunday as the front exits the region. Below normal temperatures are anticipated into next week as Canadian high pressure builds into the region. && .AVIATION... (18Z TAFS) Issued at 1228 PM CDT Wed Oct 12 2022 A cold front is crossing the area. An isolated shower or thunderstorm could occur in southeast Oklahoma or northwest Arkansas this afternoon, but the trend is toward lower chances. Winds are shifting into the west and northwest with the front. VFR conditions are expected tonight and Thursday. && .PRELIMINARY POINT TEMPS/POPS... TUL 47 75 49 82 / 0 0 0 0 FSM 50 77 49 85 / 0 0 0 0 MLC 50 77 50 85 / 0 0 0 0 BVO 46 73 46 81 / 0 0 0 0 FYV 42 72 43 79 / 0 0 0 0 BYV 46 70 47 77 / 0 0 0 0 MKO 46 74 47 82 / 0 0 0 0 MIO 44 70 43 77 / 0 0 0 0 F10 47 76 48 84 / 0 0 0 0 HHW 53 80 50 85 / 0 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...10 LONG TERM....10 AVIATION...12
Hazardous weather outlook, Oct 12, 1:05 PM CDT, 2 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
105 PM CDT Wed Oct 12 2022
ARZ001-002-010-011-019-020-029-OKZ049-053>076-131030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
105 PM CDT Wed Oct 12 2022
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...Limited.
AREA...Far southern Sebastian County to southeast Latimer and
eastern Pushmataha Counties.
ONSET...This afternoon.
FIRE WEATHER DANGER.
RISK...Limited.
AREA...All of eastern Oklahoma and northwest Arkansas.
ONSET...Now .... into tonight.
DISCUSSION...
A cold front will continue to cross the area. An isolated thunderstorm
could develop along the front from far southeast Oklahoma into west-central
Arkansas. Any storm that might form will be out of the area by evening.
Drought conditions continue to enhance fire potential in the area. Gusty
winds behind the front will cause an uptick in fire weather that may last
into tonight.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Very High Fire Weather Potential...High Wind Potential.
FRIDAY...Very High Fire Weather Potential.
SATURDAY AND SUNDAY...Thunderstorm Potential.
MONDAY AND TUESDAY...No Hazards.
EXTENDED DISCUSSION...
Dry and windy conditions are forecast again on Thursday, again
leading to an increased fire weather threat across the area. The
fire threat will continue into the weekend as moisture remains
limited and temperatures begin to warm. Winds will be a little
lighter on Friday and Saturday which will help mitigate the fire
conditions somewhat. Another cold front is expected to approach on
Saturday afternoon, bringing more chances for showers and
thunderstorms for the latter half of the weekend. Much cooler and
dry weather is expected behind the front for the first part of
next week.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Oct 12, 9:47 AM CDT, 5 hours 34 minutes before
Special Weather Statement National Weather Service Tulsa OK 947 AM CDT Wed Oct 12 2022 ARZ019-020-121515- Franklin AR-Crawford AR- 947 AM CDT Wed Oct 12 2022 ...A strong thunderstorm will impact portions of northwestern Franklin and central Crawford Counties through 1015 AM CDT... At 947 AM CDT, Doppler radar indicated a strong thunderstorm near Alma, moving east at 40 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations in or near the path include... Alma... Mulberry... Dyer... Rudy... Concord... Piney... Toney... Cecil... Lonelm... Cravens... This includes the following highways, Interstate 40 in Arkansas between mile markers 10 and 31. Interstate 49 between mile markers 22 and 29. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3547 9429 3560 9429 3565 9390 3543 9390 TIME...MOT...LOC 1447Z 264DEG 33KT 3552 9422 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH
Local storm report, Oct 12, 9:58 AM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
958 AM CDT WED OCT 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM HAIL 2 NW OZARK 35.50N 93.85W
10/12/2022 E0.88 INCH FRANKLIN AR AMATEUR RADIO
REPORT OF NICKEL RADIO AT HIGHWAY 23N AND
AIRPORT ROAD.
&&
JDSLocal storm report, Oct 12, 10:01 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1001 AM CDT WED OCT 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM HAIL WATALULA 35.58N 93.83W
10/12/2022 E0.88 INCH FRANKLIN AR FIRE DEPT/RESCUE
FIRE CHIEF REPORTED NICKEL HAIL IN WATALULA.
&&
JDSLocal storm report, Oct 12, 10:04 AM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1004 AM CDT WED OCT 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 AM HAIL 2 NNE OZARK 35.51N 93.81W
10/12/2022 E0.75 INCH FRANKLIN AR AMATEUR RADIO
REPORT OF DIME HAIL AT EXIT 37 ON I-40 AND
HIGHWAY 219 N. RELAYED BY EMERGENCY MANAGER.
&&
JDSSpecial weather statement, Oct 12, 10:19 AM CDT, 5 hours 2 minutes before
Special Weather Statement National Weather Service Tulsa OK 1019 AM CDT Wed Oct 12 2022 ARZ020-121545- Franklin AR- 1019 AM CDT Wed Oct 12 2022 ...A strong thunderstorm will impact portions of northeastern Franklin County through 1045 AM CDT... At 1019 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles northwest of Ozark, moving east at 40 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations in or near the path include... Ozark... Wiederkehr Village... Jethro... Barnes... Watalula... Lonelm... Taft... Cravens... Paradise... This includes Interstate 40 in Arkansas between mile markers 28 and 38. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3551 9371 3550 9395 3560 9399 3570 9370 TIME...MOT...LOC 1519Z 258DEG 34KT 3557 9389 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH
Local storm report, Oct 12, 10:38 AM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1038 AM CDT WED OCT 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HAIL 2 NW WATALULA 35.59N 93.85W
10/12/2022 E0.88 INCH FRANKLIN AR AMATEUR RADIO
REPORT OF NICKEL HAIL ON HIGHWAY 23
APPROXIMATELY 7 MILES NORTH OF OZARK. REPORT
RELAYED MY EMERGENCY MANAGER.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 6:34 AM CDT | Special Weather Statement | TSA | Ottawa | 26 min |
| Oct 12, 7:08 AM CDT | Special Weather Statement | TSA | Mayes | 22 min |
| Oct 12, 7:09 AM CDT | Special Weather Statement | TSA | Ottawa | 36 min |
| Oct 12, 7:24 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 21 min |
| Oct 12, 7:26 AM CDT | Special Weather Statement | TSA | Mayes | 19 min |
| Oct 12, 7:35 AM CDT | Special Weather Statement | TSA | Delaware | 25 min |
| Oct 12, 7:49 AM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| Oct 12, 8:13 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 32 min |
| Oct 12, 8:21 AM CDT | Special Weather Statement | TSA | Washington | 24 min |
| Oct 12, 8:30 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 15 min |
| Oct 12, 8:42 AM CDT | Special Weather Statement | TSA | Madison | 33 min |
| Oct 12, 9:02 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 28 min |
| Oct 12, 9:12 AM CDT | Special Weather Statement | TSA | Crawford | 33 min |
| Oct 12, 9:13 AM CDT | Special Weather Statement | TSA | Washington | 32 min |
| Oct 12, 9:20 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 25 min |
| Oct 12, 9:28 AM CDT | Special Weather Statement | TSA | Madison | 17 min |
| Oct 12, 9:31 AM CDT | Severe Thunderstorm Warning | TSA | Madison | 14 min |
| Oct 12, 9:41 AM CDT | Severe Thunderstorm Warning | TSA | Madison | 19 min |
| Oct 12, 9:46 AM CDT | Special Weather Statement | TSA | Franklin | 29 min |
| Oct 12, 9:47 AM CDT | Special Weather Statement | TSA | Crawford | 28 min |
| Oct 12, 9:52 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 23 min |
| Oct 12, 10:19 AM CDT | Special Weather Statement | TSA | Franklin | 26 min |
Nearby
Red Flag Warnings in Oklahoma, 2022Red Flag Warnings in Arkansas, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.